| Catalog Number |
5407FA3000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 devices were received.Evaluation findings (results/components): 2 devices: wear problem / bearings.Product disposition: 2 devices: scrapped by stryker.Additional information: 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31, 2025.This report summarizes 2 events for the failure: detachment of device or device component.2 events had problem identified during non-clinical procedure; there was no patient involvement.